International Journal of Scientific and Research Publications

IJSRP, Volume 3, Issue 2, February 2013 Edition [ISSN 2250-3153]


Some Generalizations of Enestrom –Kakeya Theorem
      M. H. Gulzar
Abstract: Many generalizations of the Enestrom –Kakeya Theorem are available in the literature. In this paper we give generalizations of some recent results on the subject. Mathematics Subject Classification : 30C10, 30C15

Reference this Research Paper (copy & paste below code):

M. H. Gulzar (2018); Some Generalizations of Enestrom –Kakeya Theorem; Int J Sci Res Publ 3(2) (ISSN: 2250-3153). http://www.ijsrp.org/research-paper-0213.php?rp=P14796
©️ Copyright 2011-2022 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.